# SDR DU4R2006608

- Difficulty date: September 3, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N924DL
- Make and model: Doug MD 83
- Aircraft serial: 49711
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B FLAP LOWER SKIN GROUP OF NICKS AT 16 INCHES FROM I/B EDGE.  BLENDED GOUGES OUT OF LT I/B FLAP LOWER SKIN.  REMOVED AND REPLACED SKIN 22-3/4" BY 1-3/8", 24-7/8" BY 4" FROM 7075-T6 .063 AND 42-1/4" BY 25" FROM 7075-T6 .040" AND LOWER TEE REPAIR 41" BY 12.6" FROM S2914520S IAW DELTA DC-9/MD-80 SRM 51-30-3, 51-60-0 AND DELTA DWG NR 57-0506.
